# SDR SWAA2017101017012

- Difficulty date: October 5, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 66,371 hours, 37,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 33500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ESCAPE PATH STRIP DELAMINATED AT ROW 1.  R&R STRIP PER DWG.
